Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on certain Lagrange interpolation polynomials


Author: M. S. Webster
Journal: Bull. Amer. Math. Soc. 45 (1939), 870-873
DOI: https://doi.org/10.1090/S0002-9904-1939-07106-1
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 71--73
MathSciNet review: 0000439
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07106-1